Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homeomorphism groups of weak solenoidal spaces


Authors: James T. Rogers and Jeffrey L. Tollefson
Journal: Proc. Amer. Math. Soc. 28 (1971), 242-246
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1971-0271924-5
MathSciNet review: 0271924
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that inverse limit spaces of closed manifolds with covering maps as bonding maps are determined by their homeomorphism groups.


References [Enhancements On Off] (What's this?)

  • [1] D. van Dantzig, Über topologisch homogene Kontinua, Fund. Math. 15 (1930), 102-125.
  • [2] P. H. Doyle and J. G. Hocking, Continuously invertible spaces, Pacific J. Math. 12(1962), 499-503. MR 0146803 (26:4323)
  • [3] -, Invertible spaces, Amer. Math. Monthly 68(1961), 959-965. MR 24 #A1711. MR 0131864 (24:A1711)
  • [4] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N.J., 1952, MR 14, 398. MR 0050886 (14:398b)
  • [5] M. C. McCord, Inverse limit sequences with covering maps, Trans. Amer. Math. Soc. 114 (1965), 197-209. MR 30 #3450. MR 0173237 (30:3450)
  • [6] J. T. Rogers, Jr. and J. L. Tollefson, Involutions on solenoidal spaces, Fund. Math. (to appear). MR 0296923 (45:5982)
  • [7] -, Homeomorphisms homotopic to induced homeomorphisms of weak solenoidal spaces (submitted).
  • [8] E. S. Thomas, Jr., Spaces determined by their homeomorphism groups, Trans. Amer. Math. Soc. 126(1967), 244-250. MR 34 #5068. MR 0205235 (34:5068)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0271924-5
Keywords: Homeomorphism groups, inverse limits, weak solenoidal spaces
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society